MathSciNet Relay Station
MathSciNet bibliographic data
MR634760 (83h:57013) 57N10 (14J17)
Casson, Andrew J.; Harer, John L. Some homology lens spaces which bound rational homology balls. Pacific J. Math. 96 (1981), no. 1, 23–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement